| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported introducer was very difficult to separate/remove.No adverse event or injury reported.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty separating/removing a microintroducer is inconclusive due to the state of the returned sample.One 4 fr single lumen powermidline with a t-lock attached and a stiffening stylet inserted was returned for evaluation.An initial visual observation showed no use residue on the returned sample.The pinch clamp of the extension leg was observed to be engaged which had damaged the stiffening stylet within the catheter.The returned sample was flushed, aspirated, and pressurized with a 12 ml syringe of water and the returned sample was found to be patent to infusion and aspiration and no leaks were observed.The returned catheter was indicated to be an unused sample from the alleged lot.No issues were found during the evaluation of the returned sample and none of the alleged samples were returned for evaluation; therefore, the complaint of difficulty separating/removing a microintroducer could not be confirmed and was determined to be inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.